Alert archive / North Dakota / Wind Advisories in 2007
Wind Advisory 25, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Nov 4, 2007, 3:08 AM MST for 32 counties in North Dakota. It took effect at Nov 4, 2007, 2:00 PM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2007, 3:08 AM MST (10:08 UTC)
- In effect from
- Nov 4, 2007, 2:00 PM MST
- Expired
- Nov 4, 2007, 8:51 PM MST
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2552 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 041008 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 408 AM CST SUN NOV 4 2007 ...WIND ADVISORIES IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA TODAY... .COLDER AIR WILL BLAST INTO WESTERN NORTH DAKOTA LATE THIS MORNING ON NORTHWEST WINDS 35 TO 45 MPH...THEN SPREAD INTO THE CENTRAL AREAS OF THE STATE THIS AFTERNOON. ISOLATED RAIN SHOWERS ARE FORECAST FOR THE AFTERNOON...AND ISOLATED SNOW SHOWERS ARE POSSIBLE TONIGHT...WITH NO ACCUMULATION. MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. LOOSE OBJECTS OUTSIDE SHOULD BE BROUGHT IN OR TIED DOWN. THE WIND WILL DECREASE A BIT TONIGHT...THEN PICK UP AGAIN ON MONDAY...WITH MONDAY BEING A WINDY AND COLD DAY. NDZ001>004-009>012-017>022-031>035-040>046-041815- /O.UPG.KBIS.HW.A.0005.071104T1800Z-071105T1400Z/ /O.NEW.KBIS.WI.Y.0025.071104T1600Z-071105T0100Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON 408 AM CST SUN NOV 4 2007 /308 AM MST SUN NOV 4 2007/ ...WIND ADVISORY IN EFFECT FROM 10 AM CST /9 AM MST/ THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CST THIS MORNING TO 7 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WIND SPEEDS WILL INCREASE AND BE IN THE 35 TO 45 MPH RANGE. MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY THOSE DRIVING VEHICLES WITH A HIGH PROFILE OR TRAILER. LOOSE OBJECTS OUTSIDE SHOULD BE BROUGHT IN OR TIED DOWN. THE WIND WILL DECREASE TONIGHT...THEN PICK UP AGAIN ON MONDAY. $$ NDZ005-013-023-025-036-037-047-048-050-051-041815- /O.UPG.KBIS.HW.A.0005.071104T1800Z-071105T1400Z/ /O.NEW.KBIS.WI.Y.0025.071104T2100Z-071105T0600Z/ ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON... STEELE...JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 408 AM CST SUN NOV 4 2007 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WIND SPEEDS WILL INCREASE AND BE IN THE 35 TO 45 MPH RANGE. MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY THOSE DRIVING VEHICLES WITH A HIGH PROFILE OR TRAILER. LOOSE OBJECTS OUTSIDE SHOULD BE BROUGHT IN OR TIED DOWN. THE WIND WILL DECREASE A BIT LATE TONIGHT...THEN PICK UP AGAIN ON MONDAY. $$ JP MARTIN
4 follow-up statements
000 WWUS73 KBIS 041134 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 533 AM CST SUN NOV 4 2007 ...WIND ADVISORIES IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA TODAY... .COLDER AIR WILL BLAST INTO WESTERN NORTH DAKOTA LATE THIS MORNING ON NORTHWEST WINDS 35 TO 45 MPH...THEN SPREAD INTO THE CENTRAL AREAS OF THE STATE THIS AFTERNOON. ISOLATED RAIN SHOWERS ARE FORECAST FOR THE AFTERNOON...AND ISOLATED SNOW SHOWERS ARE POSSIBLE TONIGHT...WITH NO ACCUMULATION. MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. LOOSE OBJECTS OUTSIDE SHOULD BE BROUGHT IN OR TIED DOWN. THE WIND WILL DECREASE A BIT TONIGHT...THEN PICK UP AGAIN ON MONDAY...WITH MONDAY BEING A WINDY AND COLD DAY. NDZ001>004-009>012-017>022-031>035-040>046-041945- /O.CON.KBIS.WI.Y.0025.071104T1600Z-071105T0100Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON 533 AM CST SUN NOV 4 2007 /433 AM MST SUN NOV 4 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CST /9 AM MST/ THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CST /9 AM MST/ THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING. WIND SPEEDS WILL INCREASE AND BE IN THE 35 TO 45 MPH RANGE. MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY THOSE DRIVING VEHICLES WITH A HIGH PROFILE OR TRAILER. LOOSE OBJECTS OUTSIDE SHOULD BE BROUGHT IN OR TIED DOWN. THE WIND WILL DECREASE TONIGHT...THEN PICK UP AGAIN ON MONDAY. $$ NDZ005-013-023-025-036-037-047-048-050-051-041945- /O.CON.KBIS.WI.Y.0025.071104T2100Z-071105T0600Z/ ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON... STEELE...JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 533 AM CST SUN NOV 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. WIND SPEEDS WILL INCREASE AND BE IN THE 35 TO 45 MPH RANGE. MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY THOSE DRIVING VEHICLES WITH A HIGH PROFILE OR TRAILER. LOOSE OBJECTS OUTSIDE SHOULD BE BROUGHT IN OR TIED DOWN. THE WIND WILL DECREASE A BIT LATE TONIGHT...THEN PICK UP AGAIN ON MONDAY. $$ JP MARTIN
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
000 WWUS73 KBIS 042111 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 311 PM CST SUN NOV 4 2007 ...WIND ADVISORIES IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA THROUGH MONDAY AFTERNOON... .A POTENT COLD FRONT WILL MOVE THROUGH NORTH DAKOTA BY EVENING WITH SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH AND GUSTS TO 45 MPH BEHIND THE FRONT. A COMBINATION OF A STRONG PRESSURE GRADIENT AND THE INFLUX OF COLDER AIR WILL CONTINUE TO BRING GUSTY WINDS TONIGHT THROUGH MONDAY AFTERNOON. WINDS WILL BEGIN TO TAPER OFF FROM WEST TO EAST MONDAY AFTERNOON INTO MONDAY EVENING. MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. LOOSE OBJECTS OUTSIDE SHOULD BE BROUGHT IN OR TIED DOWN. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-050500- /O.EXT.KBIS.WI.Y.0025.071104T2100Z-071106T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 311 PM CST SUN NOV 4 2007 /211 PM MST SUN NOV 4 2007/ ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ MONDAY... .A POTENT COLD FRONT WILL MOVE THROUGH NORTH DAKOTA BY EVENING WITH SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH AND GUSTS TO 45 MPH BEHIND THE FRONT. A COMBINATION OF A STRONG PRESSURE GRADIENT AND THE INFLUX OF COLDER AIR WILL CONTINUE TO BRING GUSTY WINDS TONIGHT THROUGH MONDAY AFTERNOON. WINDS WILL BEGIN TO TAPER OFF FROM WEST TO EAST MONDAY AFTERNOON INTO MONDAY EVENING. $$ KS
000 WWUS73 KBIS 050351 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 951 PM CST SUN NOV 4 2007 ...WIND ADVISORY FOR WESTERN AND CENTRAL NORTH DAKOTA IS CANCELLED... .THE LOW PRESSURE SYSTEM THAT MOVED THROUGH NORTH DAKOTA TODAY WILL EXIT THE REGION OVERNIGHT. STRONG NORTHWEST WINDS THAT OCCURRED OVER PARTS OF THE REGION HAVE SUBSIDED BELOW ADVISORY CRITERIA. STRONG CANADIAN HIGH PRESSURE WILL NOW MOVE OVER THE REGION TONIGHT AND MONDAY. AS THIS HIGH PRESSURE BUILDS OVER THE AREA EXPECT BREEZY WINDS OF 15 TO 25 MPH TONIGHT. DURING THE DAY ON MONDAY...WINDS WILL INCREASE TO 20 TO 30 MPH OVER MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. A WIND ADVISORY MAY BE NEEDED OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA LATE MONDAY MORNING THROUGH MONDAY AFTERNOON. CONTINUE TO MONITOR THIS STATION OR YOUR LOCAL MEDIA OUTLETS FOR THE LATEST FORECAST AND POSSIBLE ADVISORIES. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-050500- /O.CAN.KBIS.WI.Y.0025.000000T0000Z-071106T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 951 PM CST SUN NOV 4 2007 /851 PM MST SUN NOV 4 2007/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. EXPECT BREEZY CONDITIONS OVERNIGHT WITH WINDS OF 15 TO 25 MPH. ON MONDAY THE BREEZY CONDITIONS WILL CONTINUE IN THE MORNING WITH WINDS INCREASING TO 20 TO 30 MPH OVER MUCH OF THE REGION BY AFTERNOON. A WIND ADVISORY MAY BE NEEDED LATE MONDAY MORNING THROUGH MONDAY AFTERNOON FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. A WIND ADVISORY IS ISSUED WHEN WINDS ARE EXPECTED TO BE 30 MPH OR HIGHER FOR SEVERAL HOURS. $$ TWH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 4, 3:00 AM MST, 8 minutes earlier.
Area forecast discussion, Nov 4, 3:00 AM MST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 400 AM CST SUN NOV 4 2007 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT FORECAST ISSUES ARE WIND SPEEDS TODAY THROUGH MONDAY...AND THEIR AFFECT ON FIRE WEATHER...AND MAXIMUM TEMPERATURES MONDAY. SURFACE LOW PRESSURE WILL RACE ACROSS THE AREA TODAY WITH TIGHT PRESSURE GRADIENT AND 110 KNOT JET AT H200. AT H850 WIND SPEEDS ARE FORECAST AROUND 45 KNOTS TODAY...AND WILL MIX ADIABATICALLY TO THE SURFACE. THIS RESULTS IN WIND ADVISORY CRITERIA WIND SPEED WEST BY LATE MORNING...AND EAST BY LATE AFTERNOON. IT IS POSSIBLE THAT HIGH WIND WARNING CRITERIA WILL BE MET...BUT CONFIDENCE IS NOT HIGH ENOUGH TO GO WITH THE WARNING AT THIS POINT. MOST LIKELY PLACE TO REACH THAT CRITERIA...SUSTAINED 40 MPH GUST 58 MPH...WILL BE THE SOUTHWEST PART OF THE STATE. FINAL DECISION ON THE NEED FOR A WARNING WILL REST WITH THE DAY SHIFT. H500 SUPPORT WITH THIS SYSTEM IS WEAK AND NOTHING MORE THAN ISOLATED SHOWERS ARE EXPECTED...LIKELY MORE VIRGA THAN RAIN WITH JUST SPRINKLES MAKING IT THROUGH TO THE GROUND AT BEST...AND BEST CHANCES NORTH. ANY LEFTOVER PRECIPITATION WILL FALL AS SNOW SHOWERS TONIGHT...AGAIN ISOLATED AT BEST. WIND WILL DECREASE TONIGHT...BUT AN INCREASE AGAIN IS EXPECTED FOR MONDAY...WHEN ANOTHER ADVISORY MAY BE NEEDED. MONDAY LOOKS TO BE A COLD...WINDY DAY...WITH HIGHS SOME 10 TO 15 DEGREES BELOW NORMALS. MONDAY NIGHT WILL BE COLD UNDER DECREASING CLOUDS AND WIND...AS THE SURFACE RIDGE MOVES RIGHT OVER THE AREA. MODERATION BEGINS TUESDAY. .LONG TERM...WEDNESDAY THROUGH SATURDAY 00Z GFS CONTINUES IDEAS FROM YESTERDAY WITH A WEST TO NORTHWEST FLOW ALOFT ACROSS THE NORTHERN PLAINS. THIS FAST WESTERLY FLOW WILL KEEP TEMPERATURES NEAR NORMAL...AND CONDITIONS MAINLY DRY AS MOISTURE WILL BE LIMITED. ECMWF IS DIFFERENT WITH THE SPEED OF THESE SYSTEMS...BUT THIS IS NOT UNUSUAL. ABOUT THE ONLY ADJUSTMENT TO THE LONG TERM FORECAST WAS TO WARM HIGH TEMPERATURES UP A FEW DEGREES FOR THURSDAY. NO CHANGES MADE TO TEMPERATURES FOR FRIDAY AND SATURDAY. AGAIN MODELS SUGGEST ANY SIGNIFICANT MOISTURE IS BEYOND THE END OF THE FORECAST PERIOD. && .AVIATION... MAIN AVIATION HAZARD TODAY WILL BE STRONG NORTHWEST WINDS BEHIND A COLD FRONT THAT WILL SWEEP ACROSS THE AREA. THE FRONT SHOULD BE THROUGH THE WHOLE CWA BY 00Z. SUSTAINED WINDS MAY EXCEED 30KT AT TIMES AND GUSTS COULD EXCEED 35KT. GUSTY WINDS WILL CONTINUE ALL NIGHT AND INTO MONDAY. CEILING AND VISIBILITY ARE EXPECTED TO REMAIN VFR THROUGH 00Z. HOWEVER...AFTER 00Z EXPECT MVFR CEILINGS TO SPREAD ACROSS THE AREA FROM NORTH TO SOUTH. && .FIRE WEATHER...SEE ABOVE SHORT TERM DISCUSSION. IN ADDITION... RELATIVE HUMIDITY WILL DROP INTO THE 15 TO 25 PERCENT RANGE OVER SOUTHWEST NORTH DAKOTA THIS AFTERNOON. RANGELAND FIRE INDEX WILL BE VERY HIGH TO EXTREME THERE. SEE BELOW FOR RED FLAG WARNING AREA AND TIMING. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM CST /9 AM MST/ THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING FOR NDZ001>004-009>012-017>022-031>035- 040>046. RED FLAG WARNING FROM 10 AM CST /9 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING FOR NDZ031>033-040>045. WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT FOR NDZ005-013-023-025-036-037-047-048-050-051. && JPM/JRF
Hazardous weather outlook, Nov 3, 2:11 PM MDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 311 PM CDT SAT NOV 3 2007 NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-042015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 311 PM CDT SAT NOV 3 2007 /211 PM MDT SAT NOV 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WATCH FOR WINDS TO 50 MPH HAS BEEN ISSUED FOR SUNDAY AFTERNOON AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WIND REPORTS WILL BE HELPFUL DURING THE AFTERNOON AND EVENING ON SUNDAY. NDZ031>033-040-041-043-044-042015- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 211 PM MDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING FOR DANGEROUS WILDFIRE POTENTIAL REMAINS IN EFFECT UNTIL 6 PM MDT...AT WHICH TIME DECREASING WINDS AND CLIMBING RELATIVE HUMIDITIES WILL LESSEN THE DANGER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WATCH FOR WINDS TO 50 MPH HAS BEEN ISSUED FOR SUNDAY AFTERNOON AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WIND REPORTS WILL BE HELPFUL DURING THE AFTERNOON AND EVENING ON SUNDAY. RSL
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 4:17 AM MST | Red Flag Warning | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 3 more | 14 hr |
Nearby
Wind Advisories in North Dakota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.